# SDR FDEA201901190176

- Difficulty date: January 19, 2019
- Submitted: January 21, 2019
- Operation: Air carrier
- Aircraft: N927FD
- Make and model: Boeing 757204
- Aircraft serial: 27220
- Aircraft time: 69,292 hours, 26,088 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Part number: 149N755326
- Condition: Cracked
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING PANEL 198AR SUPPORT STRUCTURE LOWER FWD. CORNER BRACKET FOUND CRACKED OUTSIDE PERMITTED LIMITS IAW SRM 53-00-71-1A ALLOWABLE DAMAGE FIG 101 SHEET 8. DETAIL XII REV 126. REPLACED BRACKET IAW SRM 51-40-02 REV 126.
